Iranian Journal of Optimization, Volume (3), No (3), Year (2010-3) , Pages (518-535)

Title : ( Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method )

Authors: Hassan Saberi Nik , Sohrab Effati , Reza Buzhabadi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, we give an analytical approximate solution for an integrodifferential equation which describes the charged particle motion for certain configurations of oscillating magnetic fields is considered. The homotopy analysis method (HAM) is used for solving this equation. Several examples are given to reconfirm the efficiency of these algorithms. The results of applying this procedure to the integro-differential equation with time-periodic coefficients show the high accuracy, simplicity and efficiency of this method.

Keywords

, Homotopy analysis method, Integro-differential equations, approximate-analytic solution, homotopy-derivative, homotopy
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027475,
author = {Saberi Nik, Hassan and Effati, Sohrab and Buzhabadi, Reza},
title = {Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method},
journal = {Iranian Journal of Optimization},
year = {2010},
volume = {3},
number = {3},
month = {March},
issn = {****-0087},
pages = {518--535},
numpages = {17},
keywords = {Homotopy analysis method; Integro-differential equations; approximate-analytic solution; homotopy-derivative; homotopy perturbation method.},
}

[Download]

%0 Journal Article
%T Analytic-Approximate Solution For An Integro- Differential Equation Arising In Oscillating Magnetic Fields Using Homotopy Analysis Method
%A Saberi Nik, Hassan
%A Effati, Sohrab
%A Buzhabadi, Reza
%J Iranian Journal of Optimization
%@ ****-0087
%D 2010

[Download]